# SDR CA100729005

- Difficulty date: July 25, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Airtrc AT802A
- Engine: Pwa PT6A67A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 5801
- Condition: Loose
- Location: Nlg Actuator
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING LANDING, PILOT OBSERVED NO RT NLG DOWN LIGHT INDICATION.  FOUND RT NLG DOWN SWITCH HAD COME LOOSE AND SWITCH ROTATED AWAY FROM MAGNETIC PICKUP BUILT INTO RAM ASSY.
